# SDR EVAS91003

- Difficulty date: January 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N16107
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Engine: Ge CF680C2*
- Engine time: 16,480 hours, 2,795 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: TO
- How discovered: B
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, NR 3 ENGINE HIGH EGT & HPC STALL. REPLACED NR 3 ENGINE, ON GROUND FOUND SEVERAL BLADES & STAGE NR 6 SEVERE DAMAGE OF COMPRESSOR.
